| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Novika Putri Listia Nanda, Mashadi, Sri Gemawati
      Characteristic value of r on the equation 11^x \equiv r (mod 100)
      International Mathematical Forum, Vol. 12, 2017, no. 13, 611-617
      https://doi.org/10.12988/imf.2017.7439

Copyright © 2017 Novika Putri Listia Nanda, Mashadi and Sri Gemawati. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines